# SDR SWIA2019100346406

- Difficulty date: August 8, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 42,986 hours, 36,492 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN LANDING GEAR DOOR LEADING EDGE CHAFED BLENDED OUT IAW SRM. AND REPAIRED OUT OF LIMIT AREA IAW REO.
